Probabilistic linkage of large public health data files
Version of Record online: 28 FEB 2007
Copyright © 1995 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 14, Issue 5-7, pages 491–498, 15 March - 15 April 1995
How to Cite
Jaro, M. A. (1995), Probabilistic linkage of large public health data files. Statist. Med., 14: 491–498. doi: 10.1002/sim.4780140510
- Issue online: 28 FEB 2007
- Version of Record online: 28 FEB 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!